# SDR F3LA2022041500029

- Difficulty date: April 13, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 07204
- Aircraft time: 18,947 hours, 7,984 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 20,353 hours, 8,568 cycles
- System (JASC): 7250 · Turbine Section
- Part: Duct
- Part number: 6425508503
- Part serial: NA
- Condition: Burned
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REF LOG PAGE 212673-1: ENG 2 FIRE ECAM IMMEDIATELY AFTER TOGA TAKE OFF.  AFTER THRUST REDUCTION TO IDLE FIRE INDICATION AND ECAM WENT AWAY. 
CORRECTIVE ACTION: REF LP212679-1 TROUBLESHOOTING & REPLACEMENT OF DUCT P/N 642-5508-503 & SEAT P/N 11497, HIGH POWER RUNS FOR OPS CHECK ON LP212682-1 REF LP212686-3 FOR BORESCOPE INSPECTION OF HPT STG 1 AND LPT STAGE 1 BLADES SEE LOG PAGES REFERENCED.
